# SDR HNAA2017080200260

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 42,848 hours, 38,565 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL EICAS MESSAGE DISPLAYED AFTER RETRACTION.  EXTINGUISHED DURING TAXI.  PERFORMED SPOILER OPS CHECK. NO DEFECTS NOTED. R & R THE RELAYS K0030 AND K0031 FOR POSITIVE MAINTENANCE ACTION. OPS CHECKED GOOD. OKAY FOR SERVICE IAW MM 27-63-01.
